# SDR UPS02239549

- Difficulty date: September 30, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACED BATTERIES, OPS CHECKS GOOD, BATTERIES IAW MM 33-50-01.
